# SDR DL73S060030

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 52,855 hours, 38,184 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEN MINUTES PRIOR TO LANDING LAV SMOKE LIGHT ON OVERHEAD PANEL CAME ON WITH CHIME ON P/A.  FLT ATTENDANT HAD NO INDICATION OF SMOKE IN EITHER LAV OR CABIN.  FIVE MINUTES TO LANDING LAV SMOKE LIGHT WENT OUT WITH NO CHIME.  NO SMOKE WAS EVER DETECTED BY CREW.  QRH  WAS FOLLOWED.  PERFORMED LAV SMOKE DET TEST ON FWD & AFT LAV PER MM SYS CHKS OK.  NO PROBLEMS FOUND.
